An estimate for the best approximation of solutions of the Sturm–Liouville equation with an analytic potential by partial sums of asymptotic series
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 498-506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a7,
author = {V. A. Sadovnichii and A. Yu. Popov},
title = {An estimate for the best approximation of solutions of the {Sturm{\textendash}Liouville} equation with an analytic potential by partial sums of asymptotic series},
journal = {Differencialʹnye uravneni\^a},
pages = {498--506},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a7/}
}
TY - JOUR AU - V. A. Sadovnichii AU - A. Yu. Popov TI - An estimate for the best approximation of solutions of the Sturm–Liouville equation with an analytic potential by partial sums of asymptotic series JO - Differencialʹnye uravneniâ PY - 1999 SP - 498 EP - 506 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_4_a7/ LA - ru ID - DE_1999_35_4_a7 ER -
%0 Journal Article %A V. A. Sadovnichii %A A. Yu. Popov %T An estimate for the best approximation of solutions of the Sturm–Liouville equation with an analytic potential by partial sums of asymptotic series %J Differencialʹnye uravneniâ %D 1999 %P 498-506 %V 35 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1999_35_4_a7/ %G ru %F DE_1999_35_4_a7
V. A. Sadovnichii; A. Yu. Popov. An estimate for the best approximation of solutions of the Sturm–Liouville equation with an analytic potential by partial sums of asymptotic series. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 498-506. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a7/